≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Hormone imbalances

I recently did an 8 week contraceptive detox with a homeopath and then an 8 week steroid detox. During the contraceptive detox I began having hormonal issues that I never had previously but worse I began gaining weight and it's not getting better. Just worse. My homeopath said it couldn't be from the detox and basically has dropped me. I feel like now it's more like a menopause thing. I'm gaining weight in my hips and waist even with exercise and dieting. What can I do?
 
  nicole1972 on 2021-10-27
This is just a forum. Assume posts are not from medical professionals.
What was used for these detoxes?
 
telescope 8 months ago
The antibiotic and steroid detoxes just say poly antibiotic and poly steroid. The contraceptive just says contraceptive. So for lack of better explanation it's the like treats like. She gave me the homeopathic form if these to rid my body of them. I was so on a poly bowel while doing these and my gut has went back to swelling when I eat and it hadnt done that in years. I have for years had to stay away from probiotics because according to my natural doctor it was making my gut worse and he explained that because I have mercury toxicity it's in my gut and the probiotics break open the mercury spores and basically spreads it. If I use a probiotic it has to be a soil based and not what everyone normally uses. So I think the poly bowel has done something because my gut hasn't been this bad in years. I can't even pinpoint it being a specific food. I barely ate today because there was a lot going on yet my gut is swollen and I have a lot of gas popping around. I feel like I am just stuck instead of the symptoms coming to the surface and then clearing like she told me they would. Basically everything I tried to achieve seems like it backfired. I wasn't this bad before the detoxes. It has been more than 4 months since the contraceptive and antibiotic detoxes and about 2 since the steroid. Nothing is getting better.
 
nicole1972 8 months ago
Did you ever take any medicine containing mercury in the past?
 
telescope 8 months ago
The mercury is from amalgam fillings that I had removed over 10 years ago. Also the potencies used in the detoxes started at 30c and went up to 10m as the weeks progressed and she had me taking Lachesis 1M every Saturday during that time.
 
nicole1972 8 months ago
What was the reason for prescribing Lachesis?
 
telescope 8 months ago
She felt I fit that remedy for my hormones. And I do to some extent. I feel like I fit sepia and Lachesis about half and half but maybe not as much as some others out there.
 
nicole1972 8 months ago
When did you take last dose of medicine ?
 
telescope 8 months ago
The last dose of Lachesis was back in July at the end of my detox for the contraceptives.
 
nicole1972 8 months ago
Do you suffer from acidity and constipation?
What time of the day you feel worse?
 
telescope 8 months ago
I would say no to constipation. Maybe occasionally. Probably definitely acidic. I've been trying to remember to take Nat phos a couple times a day to help with that.
 
nicole1972 8 months ago
Also the time of day doesn't seem to matter as far as the hormones. I feel pretty miserable all day. The bloating I get where my upper stomach area looks distended is usually evening
 
nicole1972 8 months ago
Take one dose Lycopodium 30 during first half of the day. Do not eat or drink anything sour for one week.
 
telescope 8 months ago
Ok. I never eat anything sour so definitely good there. Will this help the bloating/gut issues and the hormonal imbalances as well?
 
nicole1972 8 months ago
It should work. However without trying it we cannot say with certainty.
 
telescope 8 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.